| Model Number |
MMT-551PNAL |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was over 400 mg/dl.Customer's blood glucose level was 425 mg/dl at the time of incident.Customer's current blood glucose level of 200 mg/dl.The customer was treated with bolus.The customer declined troubleshoot for high blood glucose.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed all functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test.(b)(4).